A 28-year-old female asked:
Sudden warmth feeling over chest/stomach and back. feels like when you have ct dye injected or warm water being poured over me. no sweating. causes?
1 doctor answer • 1 doctor weighed in
Internal Medicine 62 years experience
Vasodilation: These symptoms suggest a vasodilation phenomenon. Possible causes include anxiety, stress, caffeine,spices or alcohol effect or hormonal imbalances. Has your thyroid status been checked? Are you taking any medications which could cause vasodilation? Perhaps an evaluation by an internist or endocrinologist would be worthwhile.
Created for people with ongoing healthcare needs but benefits everyone.
731 viewsAnswered >2 years ago
Last updated Jan 16, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.